Alert archive / Pennsylvania / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

December 10, 2016Bucks County, Lehigh County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Dec 10, 2016, 4:03 AM EST for Bucks County, Lehigh County, Montgomery County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2016, 4:03 AM EST (09:03 UTC)
Expired
Dec 10, 2016, 5:00 AM EST
In force
57 min
Issued by
NWS Philadelphia/Mount Holly

Counties Bucks County, PA, Lehigh County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 136 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 9.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2016-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2016-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WWUS81 KPHI 100903
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Mount Holly NJ
403 AM EST SAT DEC 10 2016
 
NJZ009-015-PAZ054-060>062-103>106-101000-
Hunterdon-Mercer-Carbon-Berks-Northampton-Western Montgomery-Eastern
Montgomery-Lower Bucks-Lehigh-Upper Bucks-
403 AM EST SAT DEC 10 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT west central Mercer...
southwestern Hunterdon...southwestern Northampton...Lehigh...
northeastern Berks...Bucks...southwestern Carbon and central
Montgomery Counties...

* Until 500 AM EST.

* At 401 AM EST...A DANGEROUS SNOW SQUALL WAS along a line extending
  from Nesquehoning to Perkasie...AND MOVING southeast AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
Allentown, Lehighton, Bethlehem, Ewing, Lansdale, East Norriton,
Emmaus, Northampton, Quakertown, Perkasie, Doylestown, Byram,
Souderton, Bedminster, Ambler, Hellertown, Palmerton, Kutztown, Jim
Thorpe and Hamburg.

Visibilities will below one mile in these snow showers.

While snow amounts should stay below or near one inch, this will
create icy conditions on area roads, especially bridges and
overpasses. If driving in this area, please use caution even if the
snow has already fallen. We have had multiple reports of slippery
conditions. Conditions can deteriorate rapidly in winter weather
situations. Be prepared for snow or ice covered roads. Slow down and
allow extra time when traveling.

LAT...LON 4058 7601 4063 7600 4070 7583 4074 7576
      4081 7587 4084 7590 4091 7577 4027 7483
      4014 7532 4058 7603
TIME...MOT...LOC 0901Z 304DEG 21KT 4084 7580 4040 7528 
$$

SFJ

&&

THIS INCLUDES PA VMS BOARD LOCATIONs CMS-15, CMS-16, CMS-22, VMS-1 ,
CMS-17, CMS-20, CMS-8 , CMS-3 , CMS-24, CMS-9 , DMS-46, CMS-7 , CMS-2
, CMS-28, DMS-35, CMS-10, CMS-1 , CMS-5 , CMS-12, CMS-33, CMS-11, and
CMS-6 .

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 10, 3:37 AM EST, 26 minutes earlier.

Area forecast discussion, Dec 10, 3:37 AM EST, 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
337 AM EST Sat Dec 10 2016

.SYNOPSIS...
A large surface high builds towards the region today and tonight. By
late tomorrow, the high will shift off shore as a low pressure
system crosses the Great Lakes region, bringing to our region a warm
front late Sunday night followed quickly by a cold front on Monday.
A strong cold front is expected Wednesday. High pressure builds east
through the end of the work week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A band of snow showers/flurries extends from Carbon county,
southeastward through Philadelphia, and offshore near Atlantic
county early this morning. This area of show has been enhanced by a
short wave/vorticity impulse that was sliding across the area
overnight. Now that this short wave has moved east, the showers
should continue to dissipate through the morning hours. Some light
accumulations have occurred during the overnight hours. An
additional dusting is possible with these showers through daybreak.

We expect additional scattered/isolated snow showers/flurries to
affect the northern half of the area through the day, and especially
this afternoon. Steep lapse rates are expected for northeast
Pennsylvania and northern New Jersey later this morning and
afternoon. With enhanced moisture streaming across this area, we
could see a period of scattered snow showers today. Models are
showing some QPF across these areas, so we do expect some
accumulation. Generally we expect a few tenths, to around a half an
inch across the northern tier of counties. However, isolated higher
elevations could see an inch or two if any heavier bands set up and
move across the same area.

Winds today will remain west-northwesterly around 10 mph, with gusts
around 20 mph.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
Snow showers/flurries are expected to dissipate into the evening as
the steep lapse rates weaken and the enhanced moisture lifts out of
the area. Skies will temporarily scatter out in the evening before
clouds build back across the area overnight. High pressure builds
across the area overnight, so winds will lighten through the night
as well. Temperatures will cool quite a bit overnight/Sunday morning
and likely be cooler than Friday night/Saturday morning.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
Main story through the long term remains the Sunday/Monday wintry
mix precipitation event.

Changes from previous forecast: latest model runs have trended
faster with the arrival of the warm front early Monday morning.
Additionally, both the GFS and ECMWF show a dry slot over Delmarva
and far southern NJ and far SE PA ahead of the arrival of the warm
front. If both of these trends continue, the I95 corridor and
locations south and east should see mostly (if not all) rain. For
locations northwest of the I95 corridor (especially along and
north of I78), this may unfortunately mean that they will have a
longer period in the transition zone, meaning a longer period of
freezing rain and sleet. As a result, the forecast snow amounts
have decreased slightly, while storm total ice forecast for I78
and further north have increased.

Hazards/impacts: At this point, while it looks like we might fall
short of warning criteria (either for ice storm or winter storm),
it will likely be a high end advisory event for I78 and north that
could result in treacherous travel conditions especially Sunday
night into at least the first half of the Monday morning commute.
Additionally, there may be enough ice accumulation to result in
some power outages in these locations.

For the rest of the region, if these trends hold, the main impacts
would be slippery conditions on area roads through the first half
of Sunday night (if the precip moves in that early). However, by
the time of the morning commute, precip should be all rain.

Confidence: This forecast is still very dependent on how quickly
the warm air will move in, so there is still considerable
uncertainty with the exact timing of the change over, and
consequently snow and ice amounts.

Monday afternoon/evening: dry air advection is expected on the
heels of the cold front, so precipitation should quickly come to
an end behind the cold front which should be off shore by the
evening hours. The one possible exception is that with the strong
northwesterly flow behind the front, there may be some lake effect
snow showers, which may get as far south and east as the southern
Poconos.

Tuesday through Saturday: Stayed close to model consensus to
focus on both the snow showers this morning and the Sunday/Monday
event. A brief period of snow is possible behind the next (and
stronger cold front on Wednesday.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Generally VFR conditions expected today. Clouds likely to fill in
through the day with bases around 4,000-6,000 feet. Isolated/
scattered snow showers/flurries are possible today. A band of snow
showers/flurries is currently drifting across eastern Pennsylvania
and southern New Jersey and may affect ABE, PNE, TTN early this
morning. Otherwise, the heaviest snow during the day is expected to
be across the far north and miss the TAF sites. If any snow does
affect a site, it could temporarily lower conditions.

Winds will generally be west to northwest around 10 knots with gusts
15-20 knots. Gusts will drop off late in the afternoon into the
early evening.

VFR conditions expected to remain across the TAF sites tonight.
Winds will lighten to less than 5 knots overnight as high pressure
builds across the area.

Outlook...

Sunday and Monday...Widespread MVFR and even IFR conditions at times
with low ceilings and reduced visibilities. Precipitation could
begin as snow and may be a wintry mix for most TAF sites Sunday
night (with possible exception of KMIV and KACY, which may have all
rain). All precip should change over to rain no later than 18Z
Monday. Windy conditions will be possible behind the cold front on
Monday.

Monday night...conditions should gradually improve to VFR. Breezy
northwesterly winds possible during the evening hours.

Tuesday...VFR conditions expected.

Wednesday...MVFR or even IFR conditions are possible if wintry
precip moves into the region. Breezy northwesterly winds possible.

&&

.MARINE...
Gale Warning has been cancelled as winds have dropped below 35
knots, and replaced with a Small Craft Advisory. The Small Craft
Advisory on the Atlantic coastal waters and lower Delaware Bay will
remain in effect through today. However winds will weaken through
the day as high pressure approaches from the west.

Sub-Small Craft Advisory conditions are expected overnight tonight
as the high builds across the waters, although winds could gust
around 20 knots during the evening hours.

Outlook...

Sunday...winds and seas should stay below SCA criteria.

Monday...Prolonged SCA conditions for both winds and seas possible
first with southerly winds behind a warm front early in the day,
then an abrupt shift to breezy northwesterly winds is expected late
in the day with a cold front. Gale force gusts are possible
especially on the ocean waters. A gale watch may be issued if
confidence remains this high as we get closer.

Tuesday...winds should drop below SCA criteria early in the day, and
sub SCA conditions should continue for the remainder of the day.

Wednesday...Mostly Sub-SCA conditions are expected through the day,
though a brief period of gusts above 25 kt will be possible behind a
cold front.

&&

.CLIMATE...
The low of 29 degrees at PHL yesterday (which came just before
midnight) was the lowest temperature recorded at PHL so far this
season.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 4 PM EST this afternoon for ANZ431-
     450>454.
     Small Craft Advisory until 11 AM EST this morning for ANZ455.

&&

Synopsis...Johnson
Near Term...Robertson
Short Term...Robertson
Long Term...Johnson
Aviation...Johnson/Robertson
Marine...Johnson/Robertson
Climate...
Hazardous weather outlook, Dec 10, 3:56 AM EST, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EST SAT DEC 10 2016

NJZ001-007-008-PAZ054-055-062-110900-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
356 AM EST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SNOW SHOWERS COULD PRODUCE SNOW ACCUMULATIONS OF GENERALLY LESS
THAN AN INCH...THOUGH LOCALIZED AMOUNTS ABOVE AN INCH ARE
POSSIBLE. THIS COULD LEAD TO SLIPPERY CONDITIONS ON AREA ROADS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTRY MIX OF SNOW...FREEZING RAIN...AND SLEET IS EXPECTED
SUNDAY INTO MONDAY MORNING. THERE IS A POTENTIAL FOR 1 TO 5
INCHES OF SNOW ACCUMULATION AND UP TO A TENTH OF AN INCH OF ICE
ACCUMULATION. PLEASE CONTINUE TO MONITOR THE LATEST FORECAST AS WE
GET CLOSER TO THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-015-PAZ060-061-101-103>106-110900-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH-WESTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
356 AM EST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTRY MIX OF SNOW...FREEZING RAIN...AND SLEET IS LIKELY SUNDAY
AND SUNDAY NIGHT. SNOW AMOUNTS OF UP TO ONE INCH AND UP TO A TENTH
OF AN INCH OF ICE ACCUMULATION ARE POSSIBLE. PLEASE CONTINUE TO
MONITOR THE LATEST FORECAST AS WE GET CLOSER TO THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-NJZ013-014-016>020-026-027-PAZ070-071-102-110900-
NEW CASTLE-CECIL-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER-
356 AM EST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTRY MIX OF SNOW...FREEZING RAIN...AND SLEET IS POSSIBLE SUNDAY
NIGHT. A DUSTING OF SNOW AND A GLAZE OF ICE IS POSSIBLE. PLEASE
CONTINUE TO MONITOR THE LATEST FORECAST AS WE GET CLOSER TO THIS
EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ012-015-019-020-NJZ021>025-110900-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
356 AM EST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 AM EST SAT DEC 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE GUSTS ARE POSSIBLE...ESPECIALLY ON THE COASTAL WATERS
MONDAY AND MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 10, 1:54 AM EST, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Mount Holly NJ
154 AM EST SAT DEC 10 2016

NJZ016>019-021>025-PAZ060-061-070-071-101>106-100730-
Salem-Cumberland-Atlantic Coastal Cape May-Coastal
Atlantic-Northwestern Burlington-Cape
May-Atlantic-Camden-Gloucester-Western
Chester-Philadelphia-Lehigh-Berks-Western Montgomery-Eastern
Montgomery-Lower Bucks-Eastern Chester-Delaware-Upper Bucks-
154 AM EST SAT DEC 10 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT Camden...Gloucester...
northeastern Cape May...Atlantic...east central Salem...west central
Burlington...northeastern Cumberland...Lehigh...northeastern Berks...
west central Bucks...eastern Delaware...Montgomery...Philadelphia and
northeastern Chester Counties...

* Until 230 AM EST.

* At 150 AM EST...A DANGEROUS SNOW SQUALL WAS along a line extending
  from near Ancient Oaks to near Estell Manor...AND MOVING southeast
  AT 20 MPH.

THIS DANGEROUS SQUALL WILL BE NEAR...
  Woodbine and English Creek around 155 AM EST.
  Somers Point and Corbin City around 200 AM EST.
  Ocean City, Bechtelsville, Marmora, Beesleys Point and Seaville
  around 205 AM EST.
  East Greenville, Longport, Geryville and Strathmere around 210 AM
  EST.
  Quakertown and Green Lane around 220 AM EST.
  Schwenksville and Spring Mount around 225 AM EST.
  Lansdale, Souderton and Hatfield around 230 AM EST.

Other locations impacted by this dangerous squall include Oreland,
Lawnside, Barrington, Woodlyn, Springfield, West Conshohocken,
Montgomeryville, Colwyn, Red Hill and Glenolden.

Visibilities will below one mile in these snow showers.

While snow amounts should stay below one inch, this will create icy
conditions on area roads, especially bridges and overpasses.
Conditions can deteriorate rapidly in winter weather situations.
Be prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 4078 7565 3935 7446 3932 7450 3930 7455
      3930 7459 3933 7468 3929 7465 3928 7461
      3929 7460 3929 7455 3926 7460 3920 7465
      3920 7477 4059 7600
TIME...MOT...LOC 0650Z 316DEG 28KT 4053 7564 3934 7474

SFJ

&&

THIS INCLUDES PA VMS BOARD LOCATIONs CMS-15, CMS-16, CMS-22, VMS-1 ,
CMS-17, CMS-20, CMS-7 , CMS-2 , CMS-28, DMS-35, CMS-10, CMS-1 , CMS-5
, and CMS-6 .
Special weather statement, Dec 10, 2:25 AM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Mount Holly NJ
225 AM EST SAT DEC 10 2016

NJZ017>019-021>025-027-PAZ060-061-070-071-101>106-100900-
Cumberland-Atlantic Coastal Cape May-Coastal Atlantic-Southeastern
Burlington-Northwestern Burlington-Cape
May-Atlantic-Gloucester-Camden-Western
Chester-Philadelphia-Lehigh-Berks-Western Montgomery-Eastern
Montgomery-Lower Bucks-Eastern Chester-Delaware-Upper Bucks-
225 AM EST SAT DEC 10 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT Camden...eastern Gloucester...
northeastern Cape May...Atlantic...east central Cumberland...
southwestern Burlington...northeastern Chester...southeastern
Lehigh...east central Berks...west central Bucks...northeastern
Delaware...Montgomery and Philadelphia Counties...

* Until 400 AM EST.

* At 224 AM EST...A DANGEROUS SNOW SQUALL WAS along a line extending
  from Green Lane to near Northfield...AND MOVING southeast AT 25
  MPH.

THIS DANGEROUS SQUALL WILL BE NEAR...
  Pleasantville, Northfield, Absecon, English Creek and Pomona
  around 230 AM EST.
  Somers Point, Ventnor City and Corbin City around 235 AM EST.
  Ocean City, Margate City, Longport, Beesleys Point and Marmora
  around 240 AM EST.
  Trappe and Hatfield around 245 AM EST.
  Lansdale, Collegeville and Strathmere around 250 AM EST.
  West Norriton and East Norriton around 300 AM EST.
  Norristown, Ambler, King Of Prussia and Valley Forge around 305 AM
  EST.
  Plymouth Meeting around 310 AM EST.

Other locations impacted by this dangerous squall include Oreland,
Brittany Farms-Highlands, Lawnside, Barrington, West Conshohocken,
Montgomeryville, Colwyn, Red Hill, Glenolden and Sellersville.

Visibilities will below one mile in these snow showers.

While snow amounts should stay below one inch, this will create icy
conditions on area roads, especially bridges and overpasses.
Conditions can deteriorate rapidly in winter weather situations.
Be prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.

LAT...LON 3932 7450 3930 7459 3933 7468 3929 7465
      3927 7459 3929 7460 3929 7455 3918 7467
      4041 7577 4063 7547 3942 7447 3940 7449
      3940 7446 3934 7446
TIME...MOT...LOC 0724Z 333DEG 23KT 4036 7549 3940 7462

SFJ

&&

THIS INCLUDES PA VMS BOARD LOCATIONs CMS-8 , DMS-46, and CMS-7 .
Local storm report, Dec 10, 2:27 AM EST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
227 AM EST SAT DEC 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 AM     SNOW             HUFFS CHURCH            40.45N  75.62W
12/10/2016  M1.3 INCH        BERKS              PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1602110

SFJ
Special weather statement, Dec 10, 4:03 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Mount Holly NJ
403 AM EST SAT DEC 10 2016

NJZ009-015-PAZ054-060>062-103>106-101000-
Hunterdon-Mercer-Carbon-Berks-Northampton-Western Montgomery-Eastern
Montgomery-Lower Bucks-Lehigh-Upper Bucks-
403 AM EST SAT DEC 10 2016

...A DANGEROUS SNOW SQUALL WILL AFFECT west central Mercer...
southwestern Hunterdon...southwestern Northampton...Lehigh...
northeastern Berks...Bucks...southwestern Carbon and central
Montgomery Counties...

* Until 500 AM EST.

* At 401 AM EST...A DANGEROUS SNOW SQUALL WAS along a line extending
  from Nesquehoning to Perkasie...AND MOVING southeast AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
Allentown, Lehighton, Bethlehem, Ewing, Lansdale, East Norriton,
Emmaus, Northampton, Quakertown, Perkasie, Doylestown, Byram,
Souderton, Bedminster, Ambler, Hellertown, Palmerton, Kutztown, Jim
Thorpe and Hamburg.

Visibilities will below one mile in these snow showers.

While snow amounts should stay below or near one inch, this will
create icy conditions on area roads, especially bridges and
overpasses. If driving in this area, please use caution even if the
snow has already fallen. We have had multiple reports of slippery
conditions. Conditions can deteriorate rapidly in winter weather
situations. Be prepared for snow or ice covered roads. Slow down and
allow extra time when traveling.

LAT...LON 4058 7601 4063 7600 4070 7583 4074 7576
      4081 7587 4084 7590 4091 7577 4027 7483
      4014 7532 4058 7603
TIME...MOT...LOC 0901Z 304DEG 21KT 4084 7580 4040 7528

SFJ

&&

THIS INCLUDES PA VMS BOARD LOCATIONs CMS-15, CMS-16, CMS-22, VMS-1 ,
CMS-17, CMS-20, CMS-8 , CMS-3 , CMS-24, CMS-9 , DMS-46, CMS-7 , CMS-2
, CMS-28, DMS-35, CMS-10, CMS-1 , CMS-5 , CMS-12, CMS-33, CMS-11, and
CMS-6 .

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 1:54 AM ESTSpecial Weather StatementPHIAtlantic, Camden, Gloucester36 min
Dec 10, 2:25 AM ESTSpecial Weather StatementPHIAtlantic, Camden, Gloucester95 min
Dec 10, 3:27 AM ESTSmall Craft AdvisoryPHI12 hr
Dec 10, 2:29 PM ESTWinter Weather AdvisoryPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more42 hr

Nearby

Special Weather Statements in Pennsylvania, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.